# SDR USAA2013012200003

- Difficulty date: January 19, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 47,548 hours, 19,416 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED ROW 20 EMERGENCY PATH LIGHT INOPERATIVE.  MAINTENANCE REPLACED SEAT LIGHT ASSEMBLY AND WALL CONNECTOR IAW SR33-008.  OPS CHECK GOOD.
